| Model Number |
H938905 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bag was not returned to manufacturer.Photos were not available.Production records were reviewed.No abnormalities noted.Should additional relevant information become available, a supplemental report will be filed.
Event or Problem Description
Received report of lipid migration in dual chamber bag after transport to location of end use.Issue was discovered during inspection of bag prior to setting up for administration.There was no report of patient injury or medical intervention as a result of this event.The actual samples were discarded by the customer.No photographs have been provided for investigation.
Event or Problem Description
Update: in the original 1937141-2023-00018 submission, the box "congenital anomaly/birth defect" was inadvertently checked.There was no adverse event associated with this report.Original problem description: received report of lipid migration in dual chamber bag after transport to location of end use.Issue was discovered during inspection of bag prior to setting up for administration.There was no report of patient injury or medical intervention as a result of this event.The actual samples were discarded by the customer.No photographs have been provided for investigation.
Additional Manufacturer Narrative
Original submission of 1937141-2023-00018 contained an error in box b.2.There was no adverse event associated with this report.The box "congenital anomaly/birth defect was inadvertently checked.This follow-up submission is to correct that error.